What is triamcinolone lotion

Common Questions and Answers about What is triamcinolone lotion

nasacort

Hives all over. I'm allergic to the triamcinolone right? But ya know, she had the nerve to tell me I may have been allergic to the needle! The metal! What?? So I just want to know how serious this is. This one website says that hives are a serious side effect for which I should seek emergency medical help. But right now I'm just taking some benedryl and hoping it goes away like last time (and I think it is...) But how serious is an allergic reaction to triamcinolone?
It has recently been brought to my attention that Triamcinolone is a steriod and can have adverse effects on skin tissue after it was re-prescribed to me in a 30g tube, so I discontinued use. I used it over a 5 month period refilling the 15g tube approximately 4 times after the initial prescription. I have noticed what seems to be thinning and stretch marks after the fact.
nothing like pimple or anything with fluid, but this also comes and goes as well. i have no clue what to do and it is really affecting me mentally. does this sound like hpv or herpes? i still use the cream which helps mildly, but still i feel im up in the clouds and im really scared. could this be stress because i always am. i get frustrated easily. please help. thanks...
dont know if i should see a differnt doctor ? it is very irritating and some what itching and tender ? it is on the in side skin and i also have a little on the head of penis http://picasaweb.google.com/northernrob1/RashBumps?
I found out what it is. what some of you and myself have is called a flat wart. they don't really come above the surface of the skin but they do make it dry. There is a great way to remove them but its a little costly: Laser wart removal. prices start at $100 dollars but i think its totally worth it considering this thing can be on your face for over 2 years. im going to try it.
prescriptions are always going to be different for everyone depending on what medically is going on with them other than hcv treatment but some of it is the same. maybe someone who is wondering might see something they havnt tried yet and could ask their doc about it.
I have attached a pic, i hope someone can have a guess at what i have and if using triamcinolone acetonide lotion is the right treatment or not. Thanks for any help, it's driving me nuts and masturbation is painful!
I don't think we need to engorge for Riba....at least that is what I understand. Just normal meals, twice a day along with the blue meanie pills, arrrgh. I will get my fat *** trimmed very soon as I have 4 more weeks of Incivek and then we get new religion on diet. Good luck to all as well. This site has been a mind and life saver, as pople here know what your are going through. Truly invaluable...
But to say that is what is making this happen to you people is to guess. So ask yourself, Do my hands sweat while holding the mouse. And is the sweating from the plastic or just from holding the hand and fingers on a non absorbing surface, which would maybe make them sweat. And then ask yourself, "Do my hands sweat that much or at all when I hold other things which are non absorbent?
she has not ran a fever at all. That's why I assumed it was an allergy... atleast that is what my mom has been telling me as well. When she sleeps she sleeps soundly... her nose is snotty sounding when she is awake and active, but when she sleeps you can't tell it's runny. I don't know! I was told by my Pedi that babies her age do not get strep throat, or other major illnesses.
odds are that your prior partner has never been tested for herpes. if this is an ex partner, what is important is knowing what you have and where for future relationships more than who you got this from and when. just to be clear, your lesion culture was hsv1+ or just your blood tests were? if you aren't real sure yourself, if you can get a copy of your test results to post here, that would help me help you a lot better. I recommend you also see a dermatologist as soon as you can.
About three weeks ago it came back the doctor told me it was contact dermatitis and perscribed triamcinolone acetonide .025% lotion it got worse. I am thinking it is a reaction to one of my medications geodon. I stoped taking it yesterday and went to the emergency room they perscribed prednisone this morning it was feeling better it looked about the same but the itching and burning was better.
I felt so much better was finally able to get some rest, but the next day back again with the same itchiness at night especially, I must admit it has gone down some but I am still confused weather or not it is Scabies or what?!
Why is my skin rough and bumpy on my legs. I've all types of lotions and luffas to solve this problem and I don't know what else to do. This discussion is related to <a href='/posts/show/243217'>little red bumps on arms legs</a>.
i tried using body scrub but it did't help me at all. so can you help me please what i should do or is there anything i can buy from drug store like lotion or cream that can help me get rid off it.
Everything's such a waiting game, sometimes you just feel as though you're banging your head against a brick wall!! I've been informed that there is no miracle cream and that it is just what cream works best for your baby so it is a case of trying different creams until you find the right one that really helps and to be honest, I haven't!!
Hi, You should try the calamine lotion and antihistamine medications. Nothing can be said about whether the lesion is infective or not without a clinical examination. She could take some oral antihistamine medications for the itching. If her symptoms persist even after a few days it would be best to consult a skin specialist and rule out any other cause including a bacterial and fungal infection as the cause of her symptoms. Let us know about how she is doing and what your doctor advises.
What can you recommend to stop burning? Not sure if it is an allergy or the sun. This discussion is related to <a href='http://www.medhelp.org/posts/show/241421'>Burning lips, better but, still problems</a>.
so dry that i often scratch lower legs til i look like i fought a tiger! anything i can do ahead to keep this under control during tx? here is what i have done; bought humidifier for bedroom, bought a bunch of natural lotions w/o color or nasty stuff and bought 2 extra tubes of cortisone cream. i work as a private chef so also got hypoallergenic dish soap and lots of gloves. i finally got the go to start tx this week!
When I was on my way to work the other day, I simply scratched it once and when I pulled my hand back blood was everywhere. It has also been oozing a clear liquid and there is no pain. Does anyone know what this is and how I can treat it? I will not be able to see my derm for about 3 more weeks. Thanks!
it's not itchy but I feel the roughness on my skin...I just want to know if what causes this thing..is there something to do with my giving birth (hormonal changes)? Please help me..
Hi there, Is your mother on chemotherapy? Some of the chemotherapeutic drugs can cause generalized itching and rashes all over the body. Discuss it with her treating oncosurgeon.Other causes of itchy sores all over body are allergies,dermatitis,urticaria or hives,scabies,pityriasis rosea.She may take an antihistamine like Benadryl for relief in symptoms. Application of calamine lotion may provide a soothing effect.
They aren't itchy all the time, but will randomly itch. I went to first care and they gave me triamcinolone ointment and they are still spreading and itching! What can I do to stop them from spreading more?
the skin gets so thick i can rub i with sand paper, but still comes back thicker. any idea what this is its only on hands.i have a little eczema on my elbow. This discussion is related to <a href='http://www.medhelp.org/posts/show/239947'>Dry thick hard scaly skin on ankles</a>.
MedHelp Health Answers